@article{MZM_1999_66_3_a7,
author = {L. A. Muravei and A. V. Filinovskii},
title = {Estimates of the rate of decay of solutions to the impedance mixed problem for the wave equation in a~region with noncompact boundary},
journal = {Matemati\v{c}eskie zametki},
pages = {393--400},
year = {1999},
volume = {66},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1999_66_3_a7/}
}
TY - JOUR AU - L. A. Muravei AU - A. V. Filinovskii TI - Estimates of the rate of decay of solutions to the impedance mixed problem for the wave equation in a region with noncompact boundary JO - Matematičeskie zametki PY - 1999 SP - 393 EP - 400 VL - 66 IS - 3 UR - http://geodesic.mathdoc.fr/item/MZM_1999_66_3_a7/ LA - ru ID - MZM_1999_66_3_a7 ER -
%0 Journal Article %A L. A. Muravei %A A. V. Filinovskii %T Estimates of the rate of decay of solutions to the impedance mixed problem for the wave equation in a region with noncompact boundary %J Matematičeskie zametki %D 1999 %P 393-400 %V 66 %N 3 %U http://geodesic.mathdoc.fr/item/MZM_1999_66_3_a7/ %G ru %F MZM_1999_66_3_a7
L. A. Muravei; A. V. Filinovskii. Estimates of the rate of decay of solutions to the impedance mixed problem for the wave equation in a region with noncompact boundary. Matematičeskie zametki, Tome 66 (1999) no. 3, pp. 393-400. http://geodesic.mathdoc.fr/item/MZM_1999_66_3_a7/
[1] Leontovich M. A., Fok V. A., “Reshenie zadachi o rasprostranenii elektromagnitnykh voln vdol poverkhnosti zemli po metodu parabolicheskogo uravneniya”, ZhETF, 16:7 (1946) | Zbl
[2] Muravei L. A., “Volnovoe uravnenie i uravnenie Gelmgoltsa v neogranichennoi oblasti so zvezdnoi granitsei”, Tr. MIAN, 185, Nauka, M., 1988, 171–180 | MR
[3] Chen G. Q., “Energy decay estimates and exact boundary value controllability for the wave equation in a bounded domain”, J. de Math. Pures et Appl., 58:3 (1979), 249–273 | MR | Zbl
[4] Muravei L. A., Filinovskii A. V., “O stabilizatsii reshenii volnovogo uravneniya v oblastyakh s vozmuschennoi zvezdnoi granitsei”, Dokl. RAN, 357:4 (1997), 452–454 | MR | Zbl
[5] Zachmanoglou E. C., “The decay of solutions of the initial-boundary value problem for the wave equation in unbounded regions”, Arch. Rath. Mech. Anal., 14:4 (1963), 312–325 | MR | Zbl
[6] Littman W., “A connection between $\alpha $-capacity and $(m,p)$-polarity”, Bull. Amer. Math. Soc., 73:6 (1967), 862–866 | DOI | MR | Zbl
[7] Mazya V. G., Prostranstva S. L. Soboleva, Izd-vo LGU, L., 1985 | Zbl